MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS VALVE; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS VALVE; HYDROCEPHALUS MANAGEMENT
Model Number FX804T
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation investigation on-going.Should relevant additional information or the investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that an m.Blue plus valve (#fx804t) was implanted during a procedure performed on an unspecified date.According to the complainant, the shunt system was not working properly.The patient underwent a revision procedure on (b)(6) 2026.No patient complications were reported as a result of the revision procedure.The complained device was not yet returned to the manufacturer for evaluation.Same event as medwatchno.: 3004721439-2026-00095.
 
Additional Manufacturer Narrative
Visual inspection.During the investigation, scratches on the outer housing of the m.Blue, were determined.Permeability test.A permeability test has shown that both valves are permeable.Computer controlled test.To determine the opening pressure, the valve is measured using a computer-controlled testing device from miethke that simulates the flow of cerebrospinal fluid.The valves are tested in both horizontal and vertical positions.The results show that the valves are operating within the specified tolerances in their respective relevant position.Adjustment test.The valves were tested and wählen sie ein element aus.Braking force and brake function test.The brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerance.Internal inspection.After dismantling of the valves, organic deposits were found in the progav 2.0.Results.Based on our investigation results, we can determine visible deposits in both valves.The deposits had no effect upon the specifications at the time of the examination.The valves operated within all specifications.Organic material in the csf can temporarily influence the function and are known side effects in hydrocephalus therapy.The examination of the return has been completed with the drafting of this report.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from (b)(6).

Brand Name
M.BLUE PLUS VALVE
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key24862152
Report Number3004721439-2026-00096
Device Sequence Number13103293
Product Code JXG
UDI-Device Identifier04041906504793
UDI-Public(01)04041906504793(17)260817(10)20054655
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2026
Device Model NumberFX804T
Device Catalogue NumberFX804T
Device Lot Number20054655
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight60 KG